Ask a Question
  
  
  
Top Posters
Since Sunday
11
11
10
10
10
10
9
9
9
9
9
9
New Topic  
wrote...
Posts: 35
Rep: 0 0
A week ago
A patient with sepsis is being treated with gentamicin, and her medication regimen takes into account the phenomenon of postantibiotic effects. What are postantibiotic effects?
A)The tendency for patients to exhibit symptoms mimicking hypersensitivity after drug administration
B)The tendency for adverse effects of a drug to be masked during administration
C)The ability of microorganisms to proliferate between doses of antibiotics
D)The ability of an antibiotic to kill bacteria even when serum concentrations are low
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 3 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 70
A week ago
Sign in or Sign up in seconds to unlock everything.
D
Feedback:
Postantibiotic effects mean that aminoglycosides continue killing microorganisms even at low serum concentrations.

Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  60 People Browsing
 123 Signed Up Today
Related Images
 1180
 1389
 59
Your Opinion

Previous poll results: Do you believe in global warming?